Alert archive / Kentucky / Special Weather Statements in 2014
Special Weather Statement, NWS Louisville, KY
NWS Louisville, KY issued this special weather statement at Jun 23, 2014, 5:36 PM EDT for Oldham County, Trimble County, Kentucky; Jefferson County, Indiana. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2014, 5:36 PM EDT (21:36 UTC)
- Expired
- Jun 23, 2014, 6:05 PM EDT
- In force
- 29 min
- Issued by
- NWS Louisville, KY
Counties Jefferson County, IN, Oldham County, KY, Trimble County, KY
The radar
The Louisville radar (KLVX), 95 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 6:15 PM EDT | TSTM WND DMG | Madison, IN | TWO TREES BLOCKING ROADS... ONE IN MADISON... ANOTHER IN THE NORTHERN PART OF THE COUNTY NEAR RIPLEY COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.6 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 250 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 1241 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
478
WWUS83 KLMK 232136
SPSLMK
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
536 PM EDT MON JUN 23 2014
INZ078-079-092-KYZ031>033-232205-
CLARK IN-HENRY KY-JEFFERSON IN-OLDHAM KY-SCOTT IN-TRIMBLE KY-
536 PM EDT MON JUN 23 2014
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND 40 MPH WINDS...
AT 533 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF
VERNON TO 8 MILES NORTHEAST OF PROSPECT...AND MOVING NORTHEAST AT 30
MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 45 MPH...ARE EXPECTED
WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
NEW CASTLE...
LA GRANGE...
BEDFORD...
MADISON...
TARASCON AND LIRO...
PENDLETON AND SMITHFIELD...
SULPHUR AND MOUNT PLEASANT...
MILTON AND BRYANTSBURG...
THESE STORMS WILL AFFECT INTERSTATE 71 IN KENTUCKY BETWEEN MILE
MARKERS 22 AND 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3869 8519 3869 8521 3874 8526 3873 8532
3863 8522 3859 8521 3859 8516 3838 8514
3838 8563 3881 8578 3883 8573 3882 8570
3883 8562 3885 8562 3886 8558 3892 8554
3892 8521
TIME...MOT...LOC 2136Z 225DEG 27KT 3892 8553 3845 8551
$$
AMSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Jun 23, 2:48 PM EDT, 2 hours 48 minutes earlier.
Area forecast discussion, Jun 23, 2:48 PM EDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 248 PM EDT Mon Jun 23 2014 .SHORT TERM (Now through Tuesday Night)... Issued at 245 PM EDT Mon Jun 23 2014 Weak convergence over the Pennyrile region of Kentucky was just enough to focus the development of isolated/scattered thunderstorms fairly quickly after convective temps were reached. Stronger storms and better coverage are evident from east-central Illinois into the far western sections of Kentucky. Mid-level flow has backed quite a bit from this weekend, so expect the T-storms to our west to make fairly limited eastward progress. Expect coverage to increase over central Kentucky and southern Indiana in the late afternoon hours, with convection expanding into the Bluegrass. Still scattered coverage so current 30-40 POPs look good. Beyond the first few hours, however, forecast confidence drops off. Synoptic-scale models continue to appear overdone with precip, while the higher-resolution models struggle a bit to get a handle on ongoing storms. Will hold onto at least a slight chance through the night, with chances ramping up to near 50% west of I-65 prior to daybreak Tuesday. MCV over the southern Plains will push ENE across the Ohio Valley late Tuesday. Will increase POPs to likely, especially for the afternoon. Any more organized heavy rainfall will likely be to our north, but with high PWAT values we could see locally heavy rainfall out of the stronger T-storms. Dynamics are still quite weak and freezing levels quite high, so SVR potential is limited to winds as pulse storms collapse. Precip chances will diminish Tuesday night as the axis of that MCV departs to the east. However, will depict more of a gradual taper in POPs than a sharp cutoff, as the models are not as vigorous with this system as previous runs were. .LONG TERM (Wednesday through Monday)... Issued at 245 PM EDT Mon Jun 23 2014 Wednesday will feature a flat broad 500mb trough centered over the Great Lakes. Cooler air associated with this however will stay restricted to Michigan and Wisconsin. Weak low pressure associated with a frontal boundary will lie over southern Ohio early Wednesday, and will pull away northeast during the afternoon. Slightly cooler and less humid air will arrive Wednesday as surface winds are forecast to shift to light northwesterly by the end of the day. Believe that Wednesday and Wednesday will stay dry, with seasonably warm June temperatures of mid to upper 80s for highs and mid to upper 60s for lows. A weak mid-level wave moving across central Missouri will bring southwesterly flow and increasing PWATs back into the Lower Ohio Valley beginning Thursday afternoon. The GFS is much weaker than the NAM in developing a rudimentary surface low late Thursday across southern Illinois. With the Gulf open and seasonably high PWATs in the area, scattered afternoon and evening thunderstorms are possible for a good stretch of days, from Thursday through at least Sunday. Daily high temperatures will average in the upper 80s to around 90. Nights will stay muggy this weekend with lows near 70. && .AVIATION (18Z TAF Update)... Issued at 1255 PM EDT Mon Jun 23 2014 Biggest challenge in this TAF set remains the timing of thunderstorms. Cu field has blossomed mainly west of BWG and SDF, and we have seen a couple isolated cells not far from BWG. Will initialize with VCTS there, and perhaps SDF depending on how the cu field evolves before issuance time. Will take until late afternoon for convection to expand into LEX. Coverage will be limited and the chances of a direct impact on any of the terminals is low enough that we will stick with VCTS/CB and keep prevailing VFR. Air mass is juicy enough that storm chances could continue well into the evening. Low-confidence forecast overnight as the GFS is showing the best rain chances beginning around midnight. However, if afternoon/evening convection should materialize, that would support a lull overnight. Given that it is starting to develop at the moment, will just go with mid-level debris clouds for most of the overnight. Cu field should develop quite a bit earlier Tuesday given increasingly favorable dynamics and increasing moisture. Included VCTS from late morning onward mostly as a heads-up. Confidence is moderate at best that storms would get into BWG/LEX before 18Z. Much more confident at SDF with the time window extending to 00Z. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Short Term........RAS Long Term.........JSD Aviation..........RAS
Hazardous weather outlook, Jun 23, 2:51 PM EDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 251 PM EDT MON JUN 23 2014 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-241900- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 251 PM EDT MON JUN 23 2014 /151 PM CDT MON JUN 23 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AND WIND GUSTS IN EXCESS OF 40 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED TO NUMEROUS THUNDERSTORMS ARE POSSIBLE TUESDAY AND TUESDAY EVENING AHEAD OF AN UPPER LEVEL DISTURBANCE. ANY OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING LOCALLY TORRENTIAL RAINFALL AND GUSTY WINDS. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH SUNDAY...MAINLY EACH AFTERNOON AND EVENING. LOCALLY HEAVY RAINFALL AND GUSTY WINDS ARE POSSIBLE IN ANY OF THESE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. RAS/JSD
In the hours before
Special weather statement, Jun 23, 5:10 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
510 PM EDT MON JUN 23 2014
INZ076-083-084-232140-
CRAWFORD IN-DUBOIS IN-ORANGE IN-
510 PM EDT MON JUN 23 2014
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND 50 MPH WINDS...
AT 507 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF JASPER...AND MOVING
NORTHEAST AT 25 MPH.
CONTINUOUS CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE
EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
PAOLI...
DUBOIS CROSSROADS AND KELLERVILLE...
THALES AND CRYSTAL...
NORTON...
HILLHAM AND FRENCH LICK MUNICIPAL AIRPORT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3852 8704 3851 8696 3849 8695 3851 8694
3850 8688 3853 8684 3853 8669 3869 8668
3869 8635 3828 8672 3848 8708 3851 8708
TIME...MOT...LOC 2110Z 217DEG 20KT 3846 8683
AMSSpecial weather statement, Jun 23, 5:14 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
414 PM CDT MON JUN 23 2014
KYZ027-232145-
GRAYSON KY-
414 PM CDT MON JUN 23 2014
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 50
MPH WINDS WILL MOVE ACROSS EASTERN GRAYSON COUNTY NEAR HUFFMAN AND
REDNIA...
AT 412 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF LEITCHFIELD...AND MOVING
NORTHEAST AT 25 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE
EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
SKAGGSTOWN AND FRAGRANT...
CLARKSON AND ROYAL...
HORNTOWN AND WEST CLIFTY...
BIG CLIFTY AND SAINT PAUL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE AWARE THAT A GUST FRONT PRECEDING THIS STORM WILL GENERATE STRONG
AND GUSTY WINDS WELL BEFORE THE ARRIVAL OF ANY RAIN.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3756 8627 3755 8613 3748 8608 3734 8613
3735 8615 3734 8615 3733 8617 3734 8619
3733 8620 3733 8624 3735 8632
TIME...MOT...LOC 2114Z 204DEG 22KT 3741 8620
JSDLocal storm report, Jun 23, 5:23 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
523 PM EDT MON JUN 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM HAIL 2 ENE PEONIA 37.43N 86.17W
06/23/2014 E1.50 INCH GRAYSON KY TRAINED SPOTTER
ALSO REPORTED HIGH WINDS
&&
EVENT NUMBER LMK1400654
MRCLocal storm report, Jun 23, 5:27 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
527 PM EDT MON JUN 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM TSTM WND DMG 1 NE PEONIA 37.43N 86.20W
06/23/2014 GRAYSON KY TRAINED SPOTTER
TREE UPROOTED. ALSO HAD NICKEL SIZE HAIL.
&&
EVENT NUMBER LMK1400655
MRCSpecial weather statement, Jun 23, 5:29 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
429 PM CDT MON JUN 23 2014
KYZ071-073-074-232200-
ALLEN KY-BARREN KY-WARREN KY-
429 PM CDT MON JUN 23 2014
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS WILL MOVE NORTH ACROSS WESTERN BARREN
COUNTY...
AT 428 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES WEST OF GLASGOW...AND MOVING NORTH AT 30
MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
BON AYR AND MERRY OAKS...
APPLE GROVE AND CARDEN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3690 8619 3708 8620 3708 8619 3705 8608
3706 8607 3704 8593 3687 8609
TIME...MOT...LOC 2129Z 194DEG 27KT 3698 8609
JSDSpecial weather statement, Jun 23, 5:36 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
536 PM EDT MON JUN 23 2014
INZ078-079-092-KYZ031>033-232205-
CLARK IN-HENRY KY-JEFFERSON IN-OLDHAM KY-SCOTT IN-TRIMBLE KY-
536 PM EDT MON JUN 23 2014
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND 40 MPH WINDS...
AT 533 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF
VERNON TO 8 MILES NORTHEAST OF PROSPECT...AND MOVING NORTHEAST AT 30
MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 45 MPH...ARE EXPECTED
WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
NEW CASTLE...
LA GRANGE...
BEDFORD...
MADISON...
TARASCON AND LIRO...
PENDLETON AND SMITHFIELD...
SULPHUR AND MOUNT PLEASANT...
MILTON AND BRYANTSBURG...
THESE STORMS WILL AFFECT INTERSTATE 71 IN KENTUCKY BETWEEN MILE
MARKERS 22 AND 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3869 8519 3869 8521 3874 8526 3873 8532
3863 8522 3859 8521 3859 8516 3838 8514
3838 8563 3881 8578 3883 8573 3882 8570
3883 8562 3885 8562 3886 8558 3892 8554
3892 8521
TIME...MOT...LOC 2136Z 225DEG 27KT 3892 8553 3845 8551
AMSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 10:21 PM EDT | Special Weather Statement | LMK | Anderson | 29 min |
| Jun 22, 10:33 PM EDT | Special Weather Statement | LMK | Spencer | 27 min |
| Jun 22, 10:54 PM EDT | Special Weather Statement | LMK | Harrison | 31 min |
| Jun 22, 11:20 PM EDT | Special Weather Statement | LMK | Harrison | 30 min |
| Jun 23, 3:19 PM EDT | Special Weather Statement | LMK | Logan | 31 min |
| Jun 23, 3:53 PM EDT | Special Weather Statement | LMK | Logan | 27 min |
| Jun 23, 3:58 PM EDT | Special Weather Statement | LMK | Hancock | 47 min |
| Jun 23, 4:19 PM EDT | Special Weather Statement | LMK | Breckinridge | 31 min |
| Jun 23, 4:22 PM EDT | Special Weather Statement | LMK | Butler, Logan, Ohio | 28 min |
| Jun 23, 4:35 PM EDT | Severe Thunderstorm Warning | LMK | Butler | 30 min |
| Jun 23, 4:42 PM EDT | Special Weather Statement | LMK | Hancock | 43 min |
| Jun 23, 4:54 PM EDT | Special Weather Statement | LMK | Butler | 31 min |
| Jun 23, 5:14 PM EDT | Special Weather Statement | LMK | Grayson | 31 min |
| Jun 23, 5:21 PM EDT | Severe Thunderstorm Warning | LMK | Grayson | 29 min |
| Jun 23, 5:29 PM EDT | Special Weather Statement | LMK | Barren | 31 min |
| Jun 23, 5:38 PM EDT | Special Weather Statement | LMK | Edmonson, Grayson | 32 min |
| Jun 23, 5:42 PM EDT | Special Weather Statement | LMK | Hardin | 28 min |
| Jun 23, 5:46 PM EDT | Special Weather Statement | LMK | Edmonson | 19 min |
| Jun 23, 6:01 PM EDT | Special Weather Statement | LMK | Metcalfe | 29 min |
| Jun 23, 6:08 PM EDT | Special Weather Statement | LMK | Larue | 27 min |
| Jun 23, 7:13 PM EDT | Special Weather Statement | LMK | Harrison | 47 min |
| Jun 23, 7:34 PM EDT | Special Weather Statement | LMK | Shelby | 31 min |
| Jun 22, 8:23 PM EDT | Areal Flood Advisory | LMK | Clark, Scott | 82 min |
| Jun 23, 4:24 PM EDT | Special Weather Statement | LMK | Dubois | 46 min |
| Jun 23, 4:45 PM EDT | Special Weather Statement | LMK | Perry | 30 min |
| Jun 23, 5:10 PM EDT | Special Weather Statement | LMK | Dubois, Orange | 30 min |
| Jun 23, 5:43 PM EDT | Special Weather Statement | LMK | Orange | 47 min |
Nearby
Special Weather Statements in Kentucky, 2014Special Weather Statements in Indiana, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.